# SDR SWAA2022071113428

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL 31 WL208.1 FWD GALLEY AND LAV 2022-268015 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL 31 WL208.1 FWD GALLEY AND LAVATORY AREA IAW B737-700 SRM 51-40-02; SRM 41-10-02 AND DWG 141A5410 SHEET 12; REV:A; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2 REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL 31 WL208.1 FWD GALLEY AND LAVATORY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A5410 SHEET 12; REV:A; SEE INDIVIDUAL SIGN OFFS BELOW.;[04] TASK COMPLETED ; RII   SEE INDIVIDUAL SIGN OFFS BELOW.
